# SDR WX0A2022020473952

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 32,011 hours, 23,816 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 4699
- Condition: Inoperative
- Location: Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE INOP / REMOVED AND REPLACED MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD."
